Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 66, NWS Houston/Galveston, TX

July 14, 2012Harris County, Liberty County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Jul 14, 2012, 10:32 AM CDT for Harris County, Liberty County, Texas. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2012, 10:32 AM CDT (15:32 UTC)
Expired
Jul 16, 2012, 9:34 AM CDT
In force
47 hr
Issued by
NWS Houston/Galveston, TX
Flood severity
Minor

Counties Harris County, TX, Liberty County, TX

The radar

The Houston radar (KHGX), 59 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Luce Bayou near Huffman (HFFT2).

Action stage
67.5 ft
Minor stage
70.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08071250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WGUS84 KHGX 141532
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1032 AM CDT SAT JUL 14 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SPRING CREEK...WEST FORK SAN JACINTO.

THE RIVER FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH MAYDE CREEK...SAN BERNARD
RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC201-151532-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120717T0600Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T0000Z.NR/
1032 AM CDT SAT JUL 14 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE CYPRESS CREEK AT GRANT ROAD
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SATURDAY THE STAGE WAS 44.8 FEET 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET 
* FORECAST...THE RIVER IS FALLING NOW BUT WILL SLOWER THAN ANTICIPATED DUE
  TO WATER COMING IN FROM UPSTREAM. THE RIVER SHOULD REMAIN AT MAJOR
  FLOODING LEVELS FOR THE NEXT 36 HOURS. 



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

CYPRESS CREEK
  GRANT ROAD           37    44.8   SAT 10 AM     42.1   38.0   33.9   27.7

$$

TXC201-339-151200-
/O.EXT.KHGX.FL.W.0065.000000T0000Z-120715T1200Z/
/WFDT2.1.ER.120714T0912Z.120714T1416Z.120715T0000Z.NO/
1032 AM CDT SAT JUL 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK NEAR WESTFIELD
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SATURDAY THE STAGE WAS 22.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER IS CRESTING NOW DUE TO A SECONDARY RISE FROM WATER
  UPSTREAM. THE RIVER SHOULD HAVE A BROAD CREST JUST ABOVE FLOOD STAGE 
  THROUGH THIS AFTERNOON BEFORE FALLING BACK BELOW BANKFULL STAGE.

* AT 22.0 FEET...83 FEET MSL...MINOR LOWLAND FLOODING BEGINS.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

CYPRESS CREEK
  WESTFIELD            22    22.2   SAT 10 AM     20.4   14.5    7.0    4.9

$$

TXC201-339-151531-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120717T0815Z/
/HMMT2.2.ER.120713T0320Z.120715T0300Z.120716T2015Z.UU/
1032 AM CDT SAT JUL 14 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 21.4 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET 
* FORECAST...MODERATE TO MAJOR FLOOD LEVELS ARE EXPECTED DUE TO RELEASES AT
  LAKE HOUSTON.
* AT 22.0 FEET...52.5 FEET MSL...MAJOR LOWLAND FLOODING BEGINS AS HOMES ON LAKE 
  LANE WEST AND SOUTHSHORE DRIVE IN THE BELLEAU WOODS SUBDIVISION BEGIN 
  FLOODING. ROADS INTO THE TREASURE COVE SUBDIVISION ARE INUNDATED AND HOMES 
  ALONG AQUA VISTA DRIVE THREATENED. WATER IS IN MANY HOME ON LAKE POINT DRIVE 
  IN THE NORTHSHORE SUBDIVISION. 



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

WEST FORK SAN JACINTO RIVER
  HUMBLE               19    21.4   SAT 10 AM     21.6   19.8   17.9   16.8

$$

TXC201-339-151531-
/O.EXT.KHGX.FL.W.0059.000000T0000Z-120715T1610Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0410Z.NO/
1032 AM CDT SAT JUL 14 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE SPRING CREEK NEAR SPRING
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 26.0 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET 
* FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE OVERNIGHT AND
  HAS BEGUN TO RECEDE. MODERATE FLOOD LEVELS ARE EXPECTED TO PERSIST 
  FOR MOST OF THE DAY BEFORE FALLING INTO MINOR LEVELS THIS EVENING.
* AT 27.0 FEET...99.6 FEET MSL...MAJOR LOWLAND FLOODING BEGINS AS WATER ENTERS 
  HOMES NEAR THE CONFLUENCE OF SPRING AND CYPRESS CREEKS.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

SPRING CREEK
  SPRING               21    26.0   SAT 10 AM     15.1    8.0    4.9    3.4

$$

TXC201-291-151531-
/O.NEW.KHGX.FL.W.0066.120714T1532Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0000Z.120716T0900Z.NO/
1032 AM CDT SAT JUL 14 2012

* AT 0915 AM SATURDAY THE STAGE WAS 22.2 FEET 
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER IS EXPECTED TO CREST AROUND 23 FEET THIS AFTERNOON
  THROUGH THIS EVENING. FLOOD STAGE IS EXPECTED TO CONTINUE THROUGH THE 
  WEEKEND.




&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

LUCE BAYOU
  HUFFMAN              22    22.2   SAT 09 AM     22.7   21.7   19.2   16.3

$$

TXC201-141602-
/O.CAN.KHGX.FL.W.0064.000000T0000Z-120714T1532Z/
/SMAT2.1.ER.120713T1601Z.120713T1715Z.120714T0145Z.UU/
1032 AM CDT SAT JUL 14 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH MAYDE CREEK NEAR ADDICKS
* AT 1005 AM SATURDAY THE STAGE WAS 104.9 FEET 
* FLOOD STAGE IS 107.0 FEET 



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

ADDICKS RESERVOIR
  ADDICKS             107   104.9   SAT 10 AM

$$

TXC039-141602-
/O.CAN.KHGX.FL.W.0063.000000T0000Z-120714T1532Z/
/SWYT2.1.ER.120713T0838Z.120713T1300Z.120713T1802Z.NO/
1032 AM CDT SAT JUL 14 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SAN BERNARD RIVER NEAR SWEENY
* AT 0800 AM SATURDAY THE STAGE WAS 12.5 FEET 
* FELL BELOW FLOOD STAGE AT 13:02 PM FRIDAY.
* FLOOD STAGE IS 16.0 FEET 
* FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE BUT IS EXPECTED TO
  REMAIN ABOVE BANKFULL STAGE INTO EARLY NEXT WEEK.




&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

SAN BERNARD RIVER
  SWEENY               16    12.5   SAT 08 AM     12.6   12.6   12.6   12.6

$$
4 follow-up statements
657 
WGUS84 KHGX 150133
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
833 PM CDT SAT JUL 14 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SAN
BERNARD RIVER...SPRING CREEK...WEST FORK SAN JACINTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC201-160133-
/O.CON.KHGX.FL.W.0056.000000T0000Z-120717T0600Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T0000Z.NR/
833 PM CDT SAT JUL 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT GRANT ROAD
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0816 PM SATURDAY THE STAGE WAS 43.9 FEET 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY 
  EVENING.
* AT 43.1 FEET...123.1 FEET MSL...MAJOR LOWLAND FLOODING BEGINS. IN PAST FLOODS 
  HOMES IN THE 13600 BLOCK OF OAK HOLLOW, DOWNSTREAM FROM THE GAGE, BEGAN 
  FLOODING.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

CYPRESS CREEK
  GRANT ROAD           37    43.9   SAT 08 PM     40.2   36.7   29.5   26.9

$$

TXC201-339-160133-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120717T0900Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T2100Z.UU/
833 PM CDT SAT JUL 14 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM SATURDAY THE STAGE WAS 21.6 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET 
* FORECAST...THE RIVER IS CURRENTLY CRESTING THEN WILL FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 21.5 FEET...52.0 FEET MSL...UP TO ONE FOOT OF WATER IS OVER THE ROAD AT THE
  INTERSECTION OF BELLAU WODD AND RIVIERA AND MANY HOMES IN THE NORTHSHORE 
  SUBDIVISION ARE FLOODED. 



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

WEST FORK SAN JACINTO RIVER
  HUMBLE               19    21.6   SAT 08 PM     20.9   18.8   17.5   16.2

$$

TXC201-291-160133-
/O.CON.KHGX.FL.W.0066.000000T0000Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0015Z.120716T0900Z.NO/
833 PM CDT SAT JUL 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SATURDAY THE STAGE WAS 23.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER IS NOW CRESTING THEN WILL FALL TO BELOW FLOOD STAGE BY MONDAY
  MORNING.




&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

LUCE BAYOU
  HUFFMAN              22    23.0   SAT 07 PM     22.4   20.8   17.6   15.4

$$

TXC201-339-151732-
/O.EXT.KHGX.FL.W.0059.000000T0000Z-120715T1732Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0532Z.NO/
833 PM CDT SAT JUL 14 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SPRING CREEK NEAR SPRING
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM SATURDAY THE STAGE WAS 24.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET 
* FORECAST...THE RIVER CRESTED AND WILL FALL TO BELOW FLOOD STAGE SUNDAY.
* AT 25.0 FEET...97.6 FEET MSL...MODERATE LOWLAND FLOODING BEGINS WITH SOME 
  MINOR ROADS NEAR THE GAGE INUNDATED.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

SPRING CREEK
  SPRING               21    24.2   SAT 08 PM     11.4    6.5    4.3    3.1

$$

TXC015-157-481-160133-
/O.CON.KHGX.FL.W.0067.000000T0000Z-120718T1200Z/
/EBBT2.1.ER.120714T2227Z.120716T0000Z.120718T0000Z.UU/
833 PM CDT SAT JUL 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE SAN BERNARD RIVER NEAR EAST BERNARD
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0800 PM SATURDAY THE STAGE WAS 17.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY TOMORROW
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.




&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

SAN BERNARD RIVER
  EAST BERNARD         17    17.2   SAT 08 PM     18.7   18.0   17.0   15.8

$$
981 
WGUS84 KHGX 151721
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1221 PM CDT SUN JUL 15 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SAN
BERNARD RIVER...SPRING CREEK...WEST FORK SAN JACINTO.

THE RIVER FLOOD WARNING HAS BEEN CANCELLED FOR SPRING CREEK AT SPRING...SAN
BERNARD RIVER AT EAST BERNARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC201-161721-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120718T0300Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T2100Z.NR/
1221 PM CDT SUN JUL 15 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CYPRESS CREEK AT GRANT ROAD
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1116 AM SUNDAY THE STAGE WAS 42.4 FEET 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET 
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND REMAIN ABOVE FLOOD
  STAGE FOR THE NEXT FEW DAYS.
* AT 43.1 FEET...123.1 FEET MSL...MAJOR LOWLAND FLOODING BEGINS. IN PAST FLOODS 
  HOMES IN THE 13600 BLOCK OF OAK HOLLOW, DOWNSTREAM FROM THE GAGE, BEGAN 
  FLOODING.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

CYPRESS CREEK
  GRANT ROAD           37    42.4   SUN 11 AM     40.7   37.9   34.4   32.0

$$

TXC201-339-161300-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120716T1300Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T0100Z.UU/
1221 PM CDT SUN JUL 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM SUNDAY THE STAGE WAS 20.5 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE RECEDING BUT REMAIN IN MODERATE 
  FLOODING FOR THE NEXT 3 TO 6 HOURS. IT SHOULD FALL BELOW FLOOD STAGE
  LATER TODAY.
* AT 20.0 FEET...50.5 FEET MSL...MODERATE LOWLAND FLOODING BEGINS AS HOMES ON 
  LAKE POINT DRIVE IN THE NORTHSHORE SUBDIVISION BEGIN FLOODING AND ROADS IN THE
  BELLAEU WOODS SUBDIVISION ARE INUNDATED.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

WEST FORK SAN JACINTO RIVER
  HUMBLE               19    20.5   SUN 11 AM     17.6   16.0   15.2   14.8

$$

TXC201-291-161721-
/O.CON.KHGX.FL.W.0066.000000T0000Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0230Z.120716T0900Z.NO/
1221 PM CDT SUN JUL 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM SUNDAY THE STAGE WAS 22.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW.




&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

LUCE BAYOU
  HUFFMAN              22    22.6   SUN 11 AM     21.7   19.1   16.3   14.3

$$

TXC201-339-151751-
/O.CAN.KHGX.FL.W.0059.000000T0000Z-120715T1732Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0851Z.NO/
1221 PM CDT SUN JUL 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SPRING CREEK NEAR SPRING
* AT 1045 AM SUNDAY THE STAGE WAS 18.1 FEET 
* FELL BELOW FLOOD STAGE AT  3:51 AM SUNDAY.
* FLOOD STAGE IS 21.0 FEET 
* FORECAST...THE CREEK IS BELOW FLOOD STAGE NOW AND WILL CONTINUE TO FALL 
  TO BELOW BANKFULL BY TOMORROW MORNING. 




&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

SPRING CREEK
  SPRING               21    18.1   SUN 11 AM     12.5    7.6    5.0    3.1

$$

TXC015-157-481-151751-
/O.CAN.KHGX.FL.W.0067.000000T0000Z-120718T1200Z/
/EBBT2.1.ER.120714T2227Z.120715T0200Z.120715T1130Z.UU/
1221 PM CDT SUN JUL 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SAN BERNARD RIVER NEAR EAST BERNARD
* AT 1100 AM SUNDAY THE STAGE WAS 16.9 FEET 
* FELL BELOW FLOOD STAGE AT  6:30 AM SUNDAY.
* FLOOD STAGE IS 17.0 FEET 
* FORECAST...THE RIVER IS BELOW FLOOD STAGE BUT WILL REMAIN ABOVE BANKFULL FOR THE NEXT SEVERAL DAYS.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

SAN BERNARD RIVER
  EAST BERNARD         17    16.9   SUN 11 AM     16.3   15.3   14.1   11.7

$$
000 
WGUS84 KHGX 160221
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
921 PM CDT SUN JUL 15 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...
WEST FORK SAN JACINTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC201-170221-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120718T0429Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T2229Z.NR/
921 PM CDT SUN JUL 15 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CYPRESS CREEK AT GRANT ROAD
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 PM SUNDAY THE STAGE WAS 41.8 FEET 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY
  AFTERNOON.
* AT 41.0 FEET...121 FEET MSL MODERATE LOWLAND FLOODING BEGINS AS LOW LYING 
  AREAS ALONG THE CREEK BECOME INNUNDATED.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

CYPRESS CREEK
  GRANT ROAD           37    41.8   SUN 09 PM     39.6   36.5   33.3   31.3

$$

TXC201-291-161630-
/O.EXT.KHGX.FL.W.0066.000000T0000Z-120716T1630Z/
/HFFT2.1.ER.120714T1327Z.120715T0230Z.120716T0430Z.NO/
921 PM CDT SUN JUL 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SUNDAY THE STAGE WAS 22.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER TONIGHT.




&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

LUCE BAYOU
  HUFFMAN              22    22.1   SUN 08 PM     20.5   17.4   15.5   13.5

$$

TXC201-339-161648-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120716T1648Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T0448Z.UU/
921 PM CDT SUN JUL 15 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0845 PM SUNDAY THE STAGE WAS 19.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER TONIGHT.
* AT 19.0 FEET...49.5 FEET MSL...MINOR LOWLAND FLOODING BEGINS IN THE VICINITY 
  OF THE GAGE.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

WEST FORK SAN JACINTO RIVER
  HUMBLE               19    19.4   SUN 09 PM     16.8   15.7   15.1   14.8

$$
550 
WGUS84 KHGX 161434
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
934 AM CDT MON JUL 16 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK.

RIVER FLOOD WARNINGS END FOR LUCE BAYOU...AND WEST FORK SAN JACINTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC201-171434-
/O.CON.KHGX.FL.W.0056.000000T0000Z-120718T0429Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T2229Z.NR/
934 AM CDT MON JUL 16 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT GRANT ROAD...
* UNTIL TUESDAY EVENING OR UNTIL THE WARNING IS CANCELLED.
* AT 0900 AM MONDAY...THE STAGE WAS 40.3 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* THE FLOODING STAGE IS 36.7 FEET.  
* FORECAST...THE RIVER WILL CONTINUE TO FALL...GOING BELOW BANKFULL 
  STAGE THURSDAY NIGHT OR FRIDAY...ALTHOUGH AREAS SENSITIVE TO NEW 
  RAINFALL AND ANY ISOLATED STORMS WILL HAVE AN ADDITIONAL RISE.
* AT 41.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS LOW LYING 
  AREAS ALONG THE CREEK BECOME INNUNDATED.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     TUE    WED    THU    FRI

CYPRESS CREEK
  GRANT ROAD           37    40.3   MON 09 AM     37.5   35.9   34.3   32.5

$$

TXC201-291-161504-
/O.CAN.KHGX.FL.W.0066.000000T0000Z-120716T1630Z/
/HFFT2.1.ER.120714T1327Z.120715T0230Z.120716T0236Z.NO/
934 AM CDT MON JUL 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LUCE BAYOU NEAR HUFFMAN. 
* AT 0815 AM MONDAY...THE STAGE WAS 21.1 FEET. 
* THE FLOODING STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO GO 
  BELOW 19.0 TUESDAY LATE MORNING.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     TUE    WED    THU    FRI

LUCE BAYOU
  HUFFMAN              22    21.1   MON 08 AM     19.1   17.1   15.7   14.3

$$

TXC201-339-161504-
/O.CAN.KHGX.FL.W.0060.000000T0000Z-120716T1648Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T0437Z.UU/
934 AM CDT MON JUL 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST FORK SAN JACINTO IN HUMBLE.
* AT 0845 AM MONDAY...THE STAGE WAS 17.8 FEET.  
* THE WEST FORK SAN JACINTO IN HUMBLE FELL BELOW FLOOD STAGE 
  AT 11:37 PM SUNDAY NIGHT.
* FLOOD STAGE IS 19.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL...GOING BELOW 15.0 FEET 
  LATE MORNING ON TUESDAY.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     TUE    WED    THU    FRI

WEST FORK SAN JACINTO RIVER
  HUMBLE               19    17.8   MON 09 AM     15.1   13.8   13.4   13.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jul 14, 6:44 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 14, 6:44 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
644 AM CDT SAT JUL 14 2012

.AVIATION...
UPPER LEVEL LOW PRESSURE LOCATED TO THE EAST OF HGX TAF SITES.
THIS SYSTEM WILL CONTINUE TO CREATE UNSTABLE ATMOSPHERE ALONG WITH
ABUNDANT MOISTURE WILL KEEP CHANCES OF RAINSHOWERS AND SOME
THUNDERSTORMS IN THE AREA TODAY. SOME AREAS OF MVFR CIGS WILL
PERSIST THIS AM BECOMING VFR CONDITIONS EXCEPT IN AND NEAR PCPN
AREAS. WINDS WILL BE GENERALLY LIGHT MOSTLY FROM THE SOUTH TODAY.
AFTER 00Z CONDITIONS WILL IMPROVE WITH MOSTLY VFR CONDITIONS
EXISTING TIL AFTER 06Z WHEN SOME AREAS OF MVFR CIGS WILL RETURN,
PCPN MIGHT INCREASE IN COVERAGE ON SUNDAY AS UPPER LOW TRACKS BACK
TO THE WEST.

&&

.PREV DISCUSSION... /ISSUED 413 AM CDT SAT JUL 14 2012/

DISCUSSION...
RADAR IS FAIRLY QUIET THIS MORNING BUT AM EXPECTING SHRA/TSRA TO
INCREASE IN COVERAGE TOWARD DAYBREAK. AT 850 MB...A WEAK AREA OF
LOW PRESSURE WAS NOTED OVER EAST CENTRAL LOUISIANA AND THIS
POSITION IS MUCH FURTHER EAST THAN THE PAST FEW MORNINGS. A WEAK
TROUGH AXIS EXTENDS SOUTH INTO THE NORTHERN GULF OF MEXICO. 850 MB
DEW PTS HAVE DROPPED TO 12-14C BUT PW VALUES REMAIN FAIRLY HIGH
BETWEEN 1.9 AND 2.0 INCHES. AT 250 MB...AN UPPER LEVEL RIDGE WAS
LOCATED OVER THE FOUR CORNERS WITH A SECOND RIDGE OVER GEORGIA.
BETWEEN THE TWO RIDGES IS CYCLONIC SHEAR AXIS THAT EXTENDS FROM
SOUTHERN ILLINOIS TO TEXARKANA TO CORPUS CHRISTI. SOUTHEAST TEXAS
WILL LIE TO THE EAST OF THIS FEATURE TODAY SO AM EXPECTING
SCATTERED SHRA/TSRA. MOISTURE LEVELS ARE STILL RATHER HIGH AND
STORM MOTION IS SLOW SO ANY STORMS THAT DEVELOP WILL HAVE THE
POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN. THAT SAID...FEEL THE
THE HEAVY RAIN THREAT IS LESS THAN THE PAST FEW DAYS AND ATTM DO
NOT FEEL A FLOOD WATCH IS WARRANTED. THE RAP MODEL IS AGGRESSIVE
WITH RAIN CHANCES THIS MORNING WHILE OTHER SHORT TERM MODELS ARE
MORE BENIGN.

THE UPPER LEVEL SHEAR AXIS WILL SLOWLY SHIFT WEST ON SUNDAY. THE
NAM AND ECMWF CONTINUE TO DEVELOP A WEAK 500 MB LOW OR INVERTED
TROUGH. THIS WILL KEEP SOUTHEAST TEXAS IN A FAVORABLE POSITION
FOR ADDITIONAL PCPN. WILL LEAN TOWARD A NAM/ECMWF BLEND FOR
SUNDAY. MON-WED LOOK TO BE FAIRLY TYPICAL FOR SOUTHEAST TEXAS WITH
MAX TEMPS IN THE LOW TO MID 90S AND SHRA/TSRA DEVELOPING ALONG THE
SEA BREEZE. WILL CONTINUE TO 20/30 POPS FOR THE PERIOD. UPPER
LEVEL RIDGING WILL TRY TO BUILD BACK INTO SOUTHEAST TEXAS LATER
NEXT WEEK SO WILL TREND THE SECOND HALF OF NEXT WEEK WARMER AND
DRIER. 43

AVIATION...
CENTRAL AND NORTHERN TAF SITES WILL HAVE MOSTLY MVFR CIGS THIS AM
WHILE VFR CONDITIONS WILL PREVAIL CLOSER TO THE COAST. IFR CIGS IS
ALSO POSSIBLE ESPECIALLY AT KCXO WITH SOME MVFR VSBY POSSIBLE.
EXPECT CONDITIONS TO BECOME MOSTLY VFR AFTER 16Z. RAINSHOWERS AND
SOME WIDELY SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP AFTER 14Z
AND INCREASE IN COVERAGE AFTER 18Z WITH MVFR CIGS AND VSBY POSSIBLE
IN AND NEAR PCPN ALONG WITH SOME GUSTY WINDS. EXPECT PCPN TO
DIMINISH AROUND 00Z WITH MVFR CIGS RETURNING TO MOST TAF SITES AFTER
06Z. 34

MARINE...
NO SIGNIFICANT CHANGES TO CURRENT FCST TRENDS. A WEAK SURFACE TROUGH
WILL KEEP LIGHT WINDS IN PLACE THROUGH THE WEEKEND.  THE LINGERING
UPPER LEVEL TROF WILL ALSO KEEP SCATTERED STORMS IN THE FCST THROUGH
THE WEEKEND. BRIEF GUSTY WINDS/ELEVATED SEAS ARE POSSIBLE IN AND
NEAR THE STRONGER STORMS. 34

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      91  73  90  73  92 /  40  20  50  20  30
HOUSTON (IAH)              90  74  89  74  91 /  50  20  50  20  30
GALVESTON (GLS)            88  80  88  82  90 /  50  30  50  30  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...43
AVIATION/MARINE...34
Hazardous weather outlook, Jul 14, 4:47 AM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
447 AM CDT SAT JUL 14 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-151000-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
447 AM CDT SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED BOTH
SATURDAY AND SUNDAY AS A WEAK UPPER LEVEL DISTURBANCE DRIFTS BACK
ACROSS THE REGION. WITH THE GROUND ALREADY SATURATED A THREAT FOR
LOCALIZED FLOODING WILL EXIST WHERE THE HEAVIEST ACTIVITY DEVELOPS

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAIN CHANCES WILL DECREASE BY EARLY NEXT WEEK BUT SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGHOUT
THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED OVER THE WEEKEND IF HEAVY
RAINFALL DEVELOPS.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:34 AM CDTRiver Flood WarningHGXHarris, Montgomery25 hr
Jul 14, 2:09 PM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton22 hr
Jul 14, 4:25 PM CDTSpecial Weather StatementHGXWaller50 min
Jul 14, 5:11 PM CDTSpecial Weather StatementHGXBrazos49 min
Jul 14, 5:43 PM CDTSpecial Weather StatementHGXAustin47 min
Jul 14, 6:07 PM CDTAreal Flood AdvisoryHGXAustin, Colorado53 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.